Alert archive / Louisiana / Special Weather Statements in 2014
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Apr 4, 2014, 5:21 AM CDT for Catahoula Parish, Louisiana. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 4, 2014, 5:21 AM CDT (10:21 UTC)
- Expired
- Apr 4, 2014, 5:50 AM CDT
- In force
- 29 min
- Issued by
- NWS Jackson, MS
County Catahoula Parish, LA
The radar
The Ft Polk radar (KPOE), 139 km from the middle of the area, began a volume at 10:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 10.4 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 514 J/kg
- Mixed-layer CIN
- -205 J/kg
- Mixed-layer LCL
- 1384 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
590
WWUS84 KJAN 041021
SPSJAN
LAZ024-026-MSZ060-041050-
ADAMS MS-CONCORDIA LA-CATAHOULA LA-
521 AM CDT FRI APR 4 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
521 AM CDT FRI APR 4 2014
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 20 MILES NORTHEAST OF
ENTERPRISE TO 21 MILES WEST OF AIMWELL AT 521 AM CDT...MOVING EAST AT
25 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN EXTREME NORTH CENTRAL ADAMS COUNTY...AND CATAHOULA AND
NORTHERN CONCORDIA PARISHES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3192 9201 3194 9200 3193 9192 3198 9190
3191 9180 3187 9178 3189 9171 3197 9164
3197 9160 3189 9160 3186 9157 3179 9158
3175 9154 3175 9132 3149 9185 3154 9202
TIME...MOT...LOC 1021Z 290DEG 23KT 3207 9158 3171 9232
$$
JAWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Apr 4, 4:10 AM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, Apr 4, 4:10 AM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 410 AM CDT FRI APR 4 2014 ...SEVERE STORMS POTENTIAL ONGOING THIS MORNING... .SHORT TERM...TODAY THROUGH SATURDAY NIGHT...LOCAL RADARS ARE LIT UP THIS MORNING WITH A LINEAR MCS JUST OUT RUNNING AN APPROACHING COLD FRONT. AT THIS WRITING STORMS STRETCHED FROM BASTROP TO GREENWOOD AND THE MCS WILL SPREAD EAST SOUTHEAST ACROSS MUCH OF THE CWA THIS MORNING WITH THE TRAILING COLD FRONT ARRIVING IN THE DELTA BEFORE SUNRISE. THE AIRMASS AHEAD OF THE MCS WAS WARM AND MOIST AS TEMPERATURES WERE STILL RUNNING IN THE LOWER 70S AND THE BLENDED TOTAL PW PRODUCT SHOWING A PLUME OF 1.6IN PWS. ADEQUATE INSTABILITY ALONG WITH STRONG AND FAVORABLE SHEAR WILL MAINTAIN THE POTENTIAL FOR SEVERE STORM DEVELOPMENT. THE PRIMARY THREAT WILL BE DAMAGING WINDS BUT A FEW TORNADOES AND HAIL THE SIZE OF QUARTERS WILL REMAIN POSSIBLE AS WELL. THIS ACTIVITY WILL DROP INTO THE CENTRAL PORTIONS OF OUR CWA BY DAYBREAK. SOME HI-RES MODELS SUGGEST THE ACTIVITY WILL WEAKEN LATER THIS MORNING WITH A POTENTIAL INCREASE IN DEVELOP THIS AFTERNOON OVER OUR SOUTHEAST ALONG THE COLD FRONT BEFORE IT EXITS OUR CWA. WL MAINTAIN MENTION OF THIS POTENTIAL IN THE HWO FOR TODAY. THE COLD FRONT WILL BE SOUTH OF OUR CWA THIS EVENING BUT STALL NEAR THE GULF COAST AS IT BECOMES NEARLY ALIGNED WITH THE FLOW ALOFT. DRIER AIR WILL MOVE INTO OUR CWA IN THE WAKE OF THE COLD FRONT AND A 1023MB SURFACE HIGH WILL MOVE OVER THE MID MISSISSIPPI VALLEY FROM THE SOUTHERN PLAINS AND SPREAD ACROSS OUR CWA. THIS WILL HELP SEND MORNING LOWS SATURDAY BACK BELOW NORMAL IN THE 40S AT MOST SITES. COOLER THAN NORMAL TEMPERATURES WILL CONTINUE SATURDAY BUT THE DRY WEATHER WON'T LAST LONG AS ANOTHER POTENT DISTURBANCE OVER THE DESERT SOUTHWEST APPROACHES BACKING OUR WINDS ALOFT AND SENDING MOISTURE BACK INTO OUR CWA. MODELS ARE IN FAIR AGREEMENT THAT RAIN WILL WORK BACK INTO OUR SOUTHERN ZONES SATURDAY AFTERNOON AND CONTINUE INCREASING IN COVERAGE AND INTENSITY SATURDAY NIGHT. BY SUNDAY MORNING PWS WILL BE BACK TO AN INCH AND A HALF ALONG THE HIGHWAY 84 CORRIDOR AND A FEW RUMBLES OF THUNDER WILL BE HEARD AS FAR NORTH AS THE INTERSTATE 20 CORRIDOR DUE TO SOME ELEVATED INSTABILITY. /22/ .LONG TERM...SUNDAY THROUGH FRIDAY...THE MAIN CONCERN IN THE LONG TERM REMAINS THE NEXT SYSTEM THAT WILL AFFECT THE REGION SUNDAY INTO MONDAY. THE FRONT WILL BE SITUATED ALONG THE GULF COAST SUNDAY MORNING. SOUTHWEST MID LEVEL FLOW WILL BE ACROSS THE REGION AS A TROUGH DEVELOPS OUT WEST. A 1006MB SFC LOW WILL START TO DEVELOP ACROSS THE GULF OF MEXICO NEAR THE SOUTHERN TEXAS COAST. THROUGH THE DAY...MOISTURE WILL INCREASE ACROSS THE REGION AS ISENTROPIC LIFT INCREASES...BRINGING SHOWERS AND SOME THUNDERSTORMS TO THE REGION AND OVERSPREAD FROM SOUTH TO NORTH THROUGH THE DAY. THE GREATEST COVERAGE OF PRECIPITATION WILL BE IN THE SOUTH WHERE MOISTURE CONTENT WILL BE HIGHEST PER MODEL PRECIPITABLE WATER VALUES(1.7-1.8 INCHES AROUND THE HIGHWAY 84 CORRIDOR BY SUNDAY EVENING VERSUS 1.4-1.5 INCHES ACROSS THE HIGHWAY 82 CORRIDOR). MODELS HAVE REMAINED IN VERY GOOD AGREEMENT ABOUT THE DEPTH AND TRACK OF THE SFC LOW AS IT DEVELOPS IN THE GULF ON SUNDAY AND TRACKS TO THE NORTH AND EAST THROUGH THE DAY AND EVENING HOURS. THE ONLY OUTLIER AT THIS TIME IS THE NAM IN EXITING THE LOW QUICKER THAN THE OTHER MODELS ON MONDAY...BUT ALL OTHER GLOBAL MODELS HAVE BECOME MORE CONSISTENT WITH EACH OTHER AND FROM RUN TO RUN. SUNDAY EVENING THE SFC LOW WILL TRACK GENERALLY UP ACROSS THE NATCHEZ TRACE CORRIDOR. GIVEN THIS NORTHERN TRACK...THERE WILL REMAIN SOME CONCERN FOR SEVERE WEATHER GIVEN PLENTY OF WIND SHEAR AVAILABLE(30-45KTS OF 0-1KM) AND GOOD HELICITY VALUES. VERTICAL TOTALS REMAIN A LITTLE LESS ROBUST BUT THESE INCREASE THROUGH THE EVENING AND OVERNIGHT HOURS. ALL OF THIS WOULD BE IN THE SOUTH/SOUTHEAST PORTIONS OF THE CWA. THIS COULD START DURING THE AFTERNOON BUT LOOKS LIKE THE BEST INGREDIENTS WOULD BE IN THE EVENING HOURS AND LATER. A DECENT LOW LEVEL JET KICKS IN DURING THE NIGHTTIME HOURS WITH 40-50KTS AND THIS WILL ALSO HELP BRING IN MORE MOISTURE TO THE REGION. PW VALUES INCREASE TO AROUND 1.8-1.9 INCHES THROUGH THE NIGHT WHICH IS 2-3 STANDARD DEVIATIONS ABOVE NORMAL. WHILE SEVERE WEATHER IS A CONCERN...HEAVY RAIN AND FLOODING WILL BE THE BIGGEST CONCERN. THERE IS EVEN SOME QUESTION THAT SINCE THERE COULD BE QUITE A BIT OF RAINFALL...HOW WILL THIS AFFECT SEVERE POTENTIAL. BUT AS FOR RAINFALL...HIGH MOISTURE CONTENT WILL LEAD TO HEAVY DOWNPOURS. CIPS ANALOGS DEPICT A DECENT PROBABILITY FOR GREATER THAN 5 INCHES OF RAIN IN THE SOUTH ESPECIALLY. WILL CONTINUE TO DEPICT THIS IN THE HWO AND LIKELY START IN THE GRAPHICS. THE SFC LOW WILL MOVE OUT MONDAY MORNING AND RAIN DEPARTS TO THE EAST. THE SHORTWAVE TROUGH WILL EXIT THE REGION AS WELL BUT A LARGER SCALE UPPER TROUGH WILL REMAIN SET UP OVER THE REGION AS A LARGE RIDGE DEVELOPS OVER THE WEST COAST. ANOTHER DISTURBANCE WILL MOVE ACROSS THE REGION ON TUESDAY AND SQUEEZE WHATEVER MOISTURE IS LEFT FROM THE ATMOSPHERE. FOLLOWING THIS PASSAGE...MUCH COOLER AND DRIER AIR WILL MOVE INTO THE REGION AS PW VALUES DROP BELOW AN INCH...EVEN DROPPING TO AROUND 0.50 INCHES. THE REMAINDER OF THE PERIOD WILL BE FAIRLY QUIET AND WILL ALLOW THE REGION TO DRY OUT FROM RECENT RAINFALL. THE UPPER TROUGH WILL DEPART OFF TO THE EAST AND BROAD RIDGING TO SEMI-ZONAL FLOW WILL MOVE IN. BROAD SFC HIGH PRESSURE WILL BE PRESENT AT THE SFC AND ALL OF THIS WILL LEAD TO DRY...QUIET WEATHER. TEMPERATURES WILL BE ON THE COOL SIDE FOLLOWING THE COLD FRONT ON MONDAY AS THE UPPER TROUGH LINGERS. HIGHS WILL BE IN THE 60S AND LOWS IN THE 40S. TEMPERATURES WILL SLOWLY MODERATE BACK INTO THE 70S FOR HIGHS BY THE END OF THE WORK WEEK GIVEN THE PATTERN CHANGE. FOR SUNDAY...WENT COOLER FOR THE HIGHS IN THE DELTA GIVEN THE INCREASING CLOUDS AND RAIN. THINK THIS AREA WILL NOT BE ENOUGH IN THE WARM SECTOR TO OFFSET THIS BY WARM ADVECTION. FURTHER SOUTH...TEMPERATURES SHOULD STILL BE ON THE WARMER SIDE GIVEN THE INCREASING WARM ADVECTION. ALSO INCREASED POPS ON SUNDAY AND MONDAY PER INCREASING CONFIDENCE IN WIDESPREAD RAIN. /28/ && .AVIATION...WIDESPREAD MVFR CIGS WERE BEING OBSERVED AT 09Z. A BOWING LINE OF STRONG TO SEVERE TSTMS WERE NOTED AT 09Z FROM JUST EAST OF GWO TO JUST NORTHWEST OF TVR. THIS ACTIVITY WILL SPREAD EAST SOUTHEAST THIS MORNING AND AFFECT HKS-JAN-GTR AND EVENTUALLY MEI-HBG. STRONG GUSTY SOUTH WINDS CAN BE EXPECTED AHEAD OF THE TSTMS WITH A SHIFT TO THE WEST AS THE LINE MOVES THROUGH. A COLD FRONT WILL FOLLOW THIS LINE OF CONVECTION AND PUSH SOUTH OF THE AREA BY LATE AFTN. LIGHTER NORTHERLY WINDS AND VFR CONDS WILL DEVELOP IN THE WAKE OF THE FRONT AND PREVAIL THROUGH TONIGHT. RAIN AND LOWER CONDS WILL RETURN FROM THE SOUTH SATURDAY. /22/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 77 45 67 51 / 70 12 25 76 MERIDIAN 78 47 70 48 / 71 21 23 76 VICKSBURG 74 45 66 52 / 31 8 26 74 HATTIESBURG 81 51 71 53 / 63 37 36 76 NATCHEZ 76 47 67 51 / 69 12 34 76 GREENVILLE 72 45 64 47 / 13 5 14 44 GREENWOOD 72 44 65 47 / 29 5 13 49 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 22/28/22
Hazardous weather outlook, Apr 3, 9:59 PM CDT, 7 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 959 PM CDT THU APR 3 2014 ARZ074-075-LAZ007>009-MSZ018-019-025-034-050300- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-WASHINGTON- 959 PM CDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...NORTH CENTRAL MISSISSIPPI...AND NORTHWEST MISSISSIPPI. .DAY ONE...THE REST OF TONIGHT AND FRIDAY TORNADOES RISK...ELEVATED TIMING...11 PM - 3 AM SEVERE THUNDERSTORMS RISK...HIGH TIMING...11 PM - 3 AM CONFIDENCE IS HIGH THAT SEVERE THUNDERSTORMS WILL OCCUR WITH 60 TO 75 MPH WINDS AND QUARTER TO GOLF BALL SIZE HAIL. A STRONG TORNADO IS ALSO POSSIBLE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION THE REST OF TONIGHT. LAZ015-016-023>026-MSZ026>033-035>038-040>045-047>050-053-054- 059>062-050300- RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA- GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- HUMPHREYS-HOLMES-ATTALA-WINSTON-ISSAQUENA-SHARKEY-YAZOO- MADISON MS-LEAKE-NESHOBA-WARREN-HINDS-RANKIN-SCOTT-CLAIBORNE- COPIAH-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- 959 PM CDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI... NORTHEAST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...AND SOUTHWEST MISSISSIPPI. .DAY ONE...THE REST OF TONIGHT AND FRIDAY TORNADOES RISK...LIMITED TIMING...2 AM - 7 AM SEVERE THUNDERSTORMS RISK...ELEVATED TIMING...2 AM - 7 AM CONFIDENCE IS HIGH WITH SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...60 MPH WINDS AND A FEW TORNADOES. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY CONFIDENCE IS ALSO HIGH THAT HEAVY RAINFALL COULD LEAD TO LOCALIZED FLASH FLOODING CONCERNS SUNDAY INTO SUNDAY NIGHT. PLEASE STAY TUNED FOR UPDATES AS WE HEAD INTO THE WEEKEND. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION THE REST OF TONIGHT. MSZ039-046-051-052-055>058-063>066-072>074-050300- NOXUBEE-KEMPER-NEWTON-LAUDERDALE-SIMPSON-SMITH-JASPER-CLARKE- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 959 PM CDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...AND SOUTHEAST MISSISSIPPI. .DAY ONE...THE REST OF TONIGHT AND FRIDAY TORNADOES RISK...LIMITED TIMING...6 AM - 11 AM SEVERE THUNDERSTORMS RISK...LIMITED TIMING...6 AM - 11 AM SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 60 MPH WINDS AND QUARTER SIZE HAIL WILL BE POSSIBLE. A TORNADO IS ALSO POSSIBLE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY CONFIDENCE IS HIGH THAT HEAVY RAINFALL COULD LEAD TO LOCALIZED FLASH FLOODING CONCERNS SUNDAY INTO SUNDAY NIGHT. PLEASE STAY TUNED FOR UPDATES AS WE HEAD INTO THE WEEKEND. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REST OF TONIGHT THROUGH FRIDAY. 26 && ...HAZARD LEGEND... *TORNADOES* EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR GREATER. HIGH...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR GREATER. ELEVATED...CONFIDENT IN TORNADOES. LIMITED...TORNADOES POSSIBLE. *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Apr 4, 4:06 AM CDT, 1 hour 15 minutes before
LAZ007>009-015-016-040935- RICHLAND LA-MOREHOUSE LA-EAST CARROLL LA-MADISON LA-WEST CARROLL LA- 406 AM CDT FRI APR 4 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 406 AM CDT FRI APR 4 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER RAYVILLE AT 406 AM CDT...MOVING NORTHEAST AT 40 MPH. PEOPLE IN SOUTHERN WEST CARROLL...NORTHWESTERN MADISON...SOUTHWESTERN EAST CARROLL...EXTREME SOUTH CENTRAL MOREHOUSE AND NORTHERN RICHLAND PARISHES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3272 9138 3251 9128 3235 9182 3251 9190 TIME...MOT...LOC 0906Z 247DEG 34KT 3246 9176 JA
Local storm report, Apr 4, 4:28 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
428 AM CDT FRI APR 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 AM TSTM WND DMG 6 NW EMBRY 33.71N 89.45W
04/04/2014 WEBSTER MS EMERGENCY MNGR
TREES DOWN ON CADARETTA ROAD NEAR THE CADARETTA COMMUNITY
&&
DLLocal storm report, Apr 4, 4:30 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
430 AM CDT FRI APR 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM TSTM WND DMG 3 NNE EUPORA 33.58N 89.27W
04/04/2014 WEBSTER MS EMERGENCY MNGR
A TREE WAS BLOWN DOWN ON OLD WALTHALL ROAD...BLOCKING THE
ROADWAY
&&
DLLocal storm report, Apr 4, 4:57 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
457 AM CDT FRI APR 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 AM TSTM WND GST COLUMBUS AFB 33.63N 88.45W
04/04/2014 M47 MPH LOWNDES MS OTHER FEDERAL
&&
DLSpecial weather statement, Apr 4, 5:11 AM CDT, 10 minutes before
MSZ038-039-045-046-041050-
WINSTON MS-NOXUBEE MS-NESHOBA MS-KEMPER MS-
511 AM CDT FRI APR 4 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
511 AM CDT FRI APR 4 2014
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 6 MILES NORTHWEST OF MASHULAVILLE TO 3 MILES
SOUTHWEST OF STALLO AT 511 AM CDT...MOVING EAST AT 45 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN NORTHWESTERN KEMPER...NORTHERN NESHOBA...NOXUBEE AND
SOUTHERN WINSTON COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3273 8874 3270 8930 3298 8922 3328 8872
3328 8830 3324 8830
TIME...MOT...LOC 1011Z 279DEG 40KT 3313 8880 3289 8913
CMESpecial weather statement, Apr 4, 5:21 AM CDT, 0 minutes before
LAZ024-026-MSZ060-041050-
ADAMS MS-CONCORDIA LA-CATAHOULA LA-
521 AM CDT FRI APR 4 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
521 AM CDT FRI APR 4 2014
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 20 MILES NORTHEAST OF
ENTERPRISE TO 21 MILES WEST OF AIMWELL AT 521 AM CDT...MOVING EAST AT
25 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN EXTREME NORTH CENTRAL ADAMS COUNTY...AND CATAHOULA AND
NORTHERN CONCORDIA PARISHES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3192 9201 3194 9200 3193 9192 3198 9190
3191 9180 3187 9178 3189 9171 3197 9164
3197 9160 3189 9160 3186 9157 3179 9158
3175 9154 3175 9132 3149 9185 3154 9202
TIME...MOT...LOC 1021Z 290DEG 23KT 3207 9158 3171 9232
JAThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 1:35 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 55 min |
| Apr 4, 2:01 AM CDT | Severe Thunderstorm Warning | JAN | Washington | 44 min |
| Apr 4, 2:05 AM CDT | Tornado Warning | JAN | Bolivar, Sunflower | 55 min |
| Apr 4, 2:17 AM CDT | Severe Thunderstorm Warning | JAN | Sunflower | 43 min |
| Apr 4, 2:29 AM CDT | Tornado Warning | JAN | Bolivar, Sunflower | 61 min |
| Apr 4, 2:35 AM CDT | Severe Thunderstorm Warning | JAN | Leflore | 55 min |
| Apr 4, 2:54 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery | 51 min |
| Apr 4, 3:02 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 43 min |
| Apr 4, 3:03 AM CDT | Tornado Warning | JAN | Carroll, Leflore | 27 min |
| Apr 4, 3:20 AM CDT | Special Weather Statement | JAN | Washington | 30 min |
| Apr 4, 3:28 AM CDT | Severe Thunderstorm Warning | JAN | Webster | 47 min |
| Apr 4, 3:37 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Choctaw, Montgomery | 68 min |
| Apr 4, 3:49 AM CDT | Special Weather Statement | JAN | Issaquena, Yazoo | 31 min |
| Apr 4, 3:50 AM CDT | Severe Thunderstorm Warning | JAN | Clay | 55 min |
| Apr 4, 4:02 AM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha | 58 min |
| Apr 4, 4:26 AM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 49 min |
| Apr 4, 5:11 AM CDT | Special Weather Statement | JAN | Neshoba, Noxubee, Winston | 39 min |
| Apr 4, 5:33 AM CDT | Special Weather Statement | JAN | Claiborne, Hinds | 32 min |
| Apr 4, 5:44 AM CDT | Special Weather Statement | JAN | Warren | 31 min |
| Apr 4, 6:38 AM CDT | Special Weather Statement | JAN | Adams | 32 min |
| Apr 4, 9:48 AM CDT | Special Weather Statement | JAN | Covington, Jones | 27 min |
| Apr 4, 10:19 AM CDT | Flash Flood Warning | JAN | Jones | 116 min |
| Apr 4, 10:22 AM CDT | Special Weather Statement | JAN | Forrest, Lamar, Marion | 48 min |
| Apr 4, 10:48 AM CDT | River Flood Warning | JAN | Lawrence | 22 days |
| Apr 4, 10:53 AM CDT | Special Weather Statement | JAN | Forrest, Lamar | 47 min |
| Apr 4, 11:03 AM CDT | River Flood Warning | JAN | Attala, Holmes | 17 days |
| Apr 4, 11:03 AM CDT | River Flood Warning | JAN | Madison, Yazoo | 22 days |
| Apr 4, 11:03 AM CDT | River Flood Warning | JAN | Hinds, Warren | 26 days |
| Apr 4, 2:22 AM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 53 min |
| Apr 4, 4:06 AM CDT | Special Weather Statement | JAN | Richland | 29 min |
| Apr 4, 4:33 AM CDT | Severe Thunderstorm Warning | JAN | Franklin, Richland | 57 min |
| Apr 4, 4:36 AM CDT | Flash Flood Warning | JAN | Richland | 114 min |
| Apr 4, 1:07 AM CDT | Special Weather Statement | JAN | Ashley | 28 min |
| Apr 4, 1:19 AM CDT | Severe Thunderstorm Warning | JAN | Ashley | 56 min |
Nearby
Special Weather Statements in Louisiana, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.